MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CHARGER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION CHARGER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24681
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: used the first date of the month of the aware date as no event date was provided.
 
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the left common iliac artery.A 10.0 x40, 75cm charger balloon catheter was advanced for dilatation.However, upon inflation at 10 atmospheres, the balloon ruptured.The procedure was completed using an express stent's system balloon.There were no patient complications reported.

Brand Name
CHARGER
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8786199
Report Number2134265-2019-08153
Device Sequence Number16653697
Product Code FGE
UDI-Device Identifier08714729803799
UDI-Public08714729803799
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112697
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/11/2021
Device Model Number24681
Device Catalogue Number24681
Device Lot Number0023074861
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2019
Initial Report FDA Received Date07/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR